# SDR UPS99830040

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558451
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FS 1200 BETWEEN LONG 35L AND 34L, THE BATHTUB FITTING IS CRACKED.  REMOVED AND REPLACED THE FITTING IAW SRM 53-2-0 FIG 3D.
